Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2014, Article ID 169183, 4 pages
http://dx.doi.org/10.1155/2014/169183
Research Article

Inverse Limit Spaces with Various Shadowing Property

Department of Mathematics and Computer Sciences, Hakim Sabzevari University, P.O. Box 397, Sabzevar, Iran

Received 19 May 2014; Accepted 13 August 2014; Published 14 September 2014

Academic Editor: Francisco B. Gallego

Copyright © 2014 Ali Barzanouni. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We discuss the relationship between ergodic shadowing property and inverse shadowing property of and that of the shift map σf on the inverse limit space.